# SDR SIMA201105901

- Difficulty date: February 26, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 21,163 hours, 15,582 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3743 THE LEFT EMERGENCY DOOR CAUTION MESSAGE CAME ON DURING THE TAKEOFF RUN.  THE TAKEOFF WAS ABORTED.  A MEL WAS ISSUED FOR THE LIGHT.  ADJUSTED LEFT EMERGENCY DOOR PROXIMITY SWITCH IAW CRJ 700AMM 52-70-10.  THE OPERATIONAL TEST WAS GOOD.  NO PARTS WERE REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
